# SDR AALA20120416010

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN LOWER FUSELAGE SKIN FRAME STATION 321, 3 INCHES BELOW STRINGER 17 LEFT.  INSTALLED BLIND RIVET PER SRM 53-00-01-2 REPAIR 6 SECTION 1 AND SRM 51-40-02-0G.
